MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL TRIO 3MM CURVE TIP 14CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL TRIO 3MM CURVE TIP 14CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.A manufacturing record evaluation was performed for the finished device lot number and no non-conformances were identified.Additional information was requested and the following was received: in response to ¿jaws would not open¿: did the surgeon attempt to manually open the jaws with his fingers? yes.Was the device on a vessel/artery when it would not open? was in the abdomen.If yes, how was the device removed? (i.E.Cut off, forced opened) in place in the trocar.Did the surgeon continue the case with this same device? no.Did the patient experience any adverse consequences due to this issue? unknown.(b)(4).

Brand Name
ENSEAL TRIO 3MM CURVE TIP 14CM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8588201
Report Number3005075853-2019-18842
Device Sequence Number2293822
Product Code GEI
UDI-Device Identifier10705036000273
UDI-Public10705036000273
Combination Product (Y/N)N
PMA/510(K) Number
K072177
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/30/2020
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/07/2019
Patient Sequence Number1